# SDR SWIA2024092501

- Difficulty date: September 1, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 44,709 hours, 38,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LOCATED BETWEEN FS 654.50 AND FS 672.00 AT STGR. 4L, COMMON TO APU INTAKE DOOR ACTUATOR IS CRACKED ON FWD END. (MARKED) CAMP# 28777931     (C-CHECK RO 9/24/2024)    REMOVED AND INSTALLED NEW INTERCOSTAL BETWEEN F/S 654.5 AND F/S 672 AT STRG 4L COMMON TO APU INTAKE DOOR IAW CRJ 200 SRM 51-42-06 AND DWG 601R35210 REV M.  COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.
